Formulas of Ramanujan for the power series coefficients of certain quotients of Eisenstein series

Bruce C. Berndt, Paul R. Bialek, Ae Ja Yee

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1077-1109
Number of pages33
JournalInternational Mathematics Research Notices
Volume2002
Issue number21
DOIs
StatePublished - Jan 1 2002

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{06f34a20c24f44c68d71c50cace9917a,
title = "Formulas of Ramanujan for the power series coefficients of certain quotients of Eisenstein series",
author = "Berndt, {Bruce C.} and Bialek, {Paul R.} and Yee, {Ae Ja}",
year = "2002",
month = "1",
day = "1",
doi = "10.1155/S1073792802107094",
language = "English (US)",
volume = "2002",
pages = "1077--1109",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "21",

}

Formulas of Ramanujan for the power series coefficients of certain quotients of Eisenstein series. / Berndt, Bruce C.; Bialek, Paul R.; Yee, Ae Ja.

In: International Mathematics Research Notices, Vol. 2002, No. 21, 01.01.2002, p. 1077-1109.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Formulas of Ramanujan for the power series coefficients of certain quotients of Eisenstein series

AU - Berndt, Bruce C.

AU - Bialek, Paul R.

AU - Yee, Ae Ja

PY - 2002/1/1

Y1 - 2002/1/1

UR - http://www.scopus.com/inward/record.url?scp=0036339584&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036339584&partnerID=8YFLogxK

U2 - 10.1155/S1073792802107094

DO - 10.1155/S1073792802107094

M3 - Article

VL - 2002

SP - 1077

EP - 1109

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 21

ER -